There are many ways to detect if someone is overdosing and it is important to know what those signs and symptoms are so that you can help save someone’s life. There are different signs and symptoms depending on what type of substance was ingested, or if multiple drugs/alcohol were consumed.

It is important to be able to differentiate different substance overdoses, so as ensure they receive the proper treatment. If you are aware of a person’s drug habit knowing signs of overdosing is crucial. An important concept to note is that overdoses don’t always occur right away, sometimes it could take hours before signs and symptoms start being shown. The most important thing you can do is to call 911.

Take time to share this information with your teen. Ask them if they would know what to do if some of these symptoms were happening to their friends.

It is important to remember that if you cannot get a response from a people, don’t just assume they are sleeping. Parents, don’t wait until an overdose happens to talk to your kids about drugs and alcohol, start the conversation today. Make sure they know the various signs and symptoms so that they can also be aware and help others as well.

Source: https://www.overdoseday.com/resources/overdose-basics/